# SDR AU960547

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Filter
- Part number: DS2336
- Condition: Sparking
- Location: Prop/Rotor Ai-Di
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DE-ICE WIRING LOOM RF FILTER WIRE RUBBING ON PROPELLER  SHAFT - SUSPECT WIRING LOOM TOO LONG - PERSONNEL/MAINTENANCE ERROR
